MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM; INTRODUCER, CATHETER

ARGON MEDICAL DEVICES, INC. TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM; INTRODUCER, CATHETER
Model Number TL-18S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a transjugular liver biopsy, the device malfunctioned.The doctor was unable to get the needle to penetrate the valve on the sheath in the kit.Another device was required to complete the procedure.

Brand Name
TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek road
athens TX 75751
MDR Report Key16395920
Report Number16395920
Device Sequence Number17564112
Product Code DYB
UDI-Device Identifier00886333218523
UDI-Public(01)00886333218523(17)25102(10)2276674
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/13/2023
Report Date (Section F) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL-18S
Device Catalogue NumberTL-18S
Device Lot Number2276674
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight114 KG
Patient RaceWhite
Date Report Sent to FDA02/13/2023